# SDR ABXA9500940

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134146
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK IN THE RIGHT FLAP UPPER SKIN.  REPAIRED IAW ABX REA D957-13446-MR.
